# SDR R61A202003070376

- Difficulty date: February 22, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065671001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED SHEAR CLIPS 2 EA, AT STR. 21L, ONE AT FR. 89 AND ONE AT FR. 90. REMOVED, FABRICATED AND INSTALLED 2EA
STANDOFF CLIPS. 1 AT FR 89 AND 1 AT FR 90 STR 21L. REF ENGINEERING DRAWING 170-65671-001 AND SRM 51-31-00. RESTORED SURFACE PROTECTION PER SRM 51-23--
04, 51-23-05, 51-23-06.  A/C REMAINS IN CHECK.
